Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Experiencing incontinence after taking haldol side effects of trazidone

Premium Questions

doctor1 MD

Would complete lack of interest and sudden incontinence be a result of recently prescribed amounts of Haldol ? Would you please tell me the benefits and very importantly, the SIDE EFFECTS OF TRAZIDONE ? ...

doctor1 MD

Hi, I have been taking Haldol for two weeks. I don't know what this medication does, I have problems with this medication. thank you, Susanne XXXXXXX ...

doctor1 MD

Are ther any issues if we do not complete the course.. my husband is experiencing dizziness after taking secnidazole tablet. ...

doctor1 MD

After taking 10 doses of metronidazole 500 mg tablets, how long does it take for the adverse side effects to leave my body? I am experiencing not sleeping and loss of appetite. ...

doctor1 MD

I have been taking Dilatiazem 360 mg daily for 3 years. Lately I am experiencing pounding heart and headache in the mornings about 2 hours after taking the medication. ...

Public Forum Discussions

doctor1 MD

Hello Doctor,I am taking Cilacar 10mg once daily to control my BP. After taking I have experienced constipation problem. Is this the side effect of cilacar? Do I need to change the tablet. Without tablet my BP ...

doctor1 MD

I am studying side effects of ceftriaxone in a vial administered through a picc line at home. infrequent side effects include increased eosinophils in the blood.. but if experienced these tend to have ...

doctor1 MD

and are experiencing side effects mainly consisting of weight gain and bouts of depression. Please help. I am a 20 year ...I am worried about taking Rigevidon after being on Microgynon 30 for 2 years. I am reading a great ...

doctor1 MD

, if after experiencing side effects (not being able to fall asleep is a major problem) should I alert my ... in 1996, but, had a severe reaction to it. So, I stopped taking it, changed my diet and the doctor ...

doctor1 MD

can I safely use natural herbal supplements for menopausal symptoms after having a TIA and being taken off of Hrt therapy...only recommendation I have been given is to take an antidepressant brisdelle ...

doctor1 MD

. I take omeprozale everyday and meds for blood pressure. But lately ive been experiencing a lot of problems. Some of the time after I eat my stomach cramps and I feel like my bp rises and often my pulse too ...

doctor1 MD

the ssri pills i tried eventually sent me to the er with weird side effects i had from them..I even seem ... got this huge rush but it was nothing like I have experienced before and my head felt really messed up ...

doctor1 MD

and post stroke. I realize this medication may cause side effects,and I was wondering how soon they may occur after a taking this med. Tonight will be my first dose. Thank you for your help. YYYY@YYYY ...

doctor1 MD

it take for Prozac to leave the system after it is discontinued? ...If a patient has been on Prozac and has experienced a seizure , will this condition be permanent ...

doctor1 MD

. I was experiencing too many symptoms of nausea, depression, and chest pains from the oral pills so my doctor suggested the Nuva Ring. After two and a half weeks of taking the Nuva Ring, I am beginning ...

Mobile Questions and Answers

doctor1 MD

No it's not a side effect of amiloride.

doctor1 MD

This is known side effect of the pill.

doctor1 MD

Side effects of pill.